Title: Computation of convex bounds for present value functions with random payments
Authors: Ahcan, A ×
Darkiewicz, G
Goovaerts, Marc
Hoedemakers, Tom #
Issue Date: Feb-2006
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:186 issue:1 pages:23-42
Abstract: In this contribution we study the distribution of the present value function of a series of random payments in a stochastic financial environment. Such distributions occur naturally in a wide range of applications within fields of insurance and finance. We obtain accurate approximations by developing upper and lower bounds in the convex-order sense for present value functions. Technically speaking, our methodology is an extension of the results of Dhaene et al. [Insur. Math. Econom. 31(1) (2002) 3-33, Insur. Math. Econom. 31(2) (2002) 133-161] to the case of scalar products of mutually independent random vectors. (c) 2005 Elsevier B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science